MAUDE Adverse Event Report: ABBOTT VASCULAR ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE SCAFFOLD

ABBOTT VASCULAR ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE SCAFFOLD
Model Number 1235300-18
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Myocardial Infarction (1969); Thrombosis/Thrombus (4440)
Date of Event 10/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Implant date - estimated.There was no reported device malfunction and the product was not returned as the scaffold remains in the anatomy.A review of the lot history record and complaint history could not be conducted because the lot number was not provided.The reported patient effects of thrombosis and myocardial infarction, as listed in the absorb gt1 instructions for use (ifu), are known patient effects that may be associated with the use of a coronary scaffold in native coronary arteries.Based on the case information, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported treatment appears to be related to the circumstances of the procedure.There is no indication of a product quality issue with respect to design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that the an absorb bioresorbable vascular scaffold (bvs) was implanted sometime in (b)(6) 2014 to treat an anterior myocardial infarct in the ramus interventricularis anterior (riva).Seven years later, on (b)(6) 2021, the patient was hospitalized with a myocardial infarct due to an angiographically proven very late thrombosis of the bvs.Of note, the bvs was fully absorbed and the area endothelialized, with only signs of the markers visible.The vessel was dilated with an unspecified 2.5 x 15 mm balloon and a non-abbott 3.5 x 23 mm stent was implanted.Patient did very well and has been discharged from the hospital.No additional information was provided.

Brand Name
ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM
Common Device Name
BIORESORBABLE SCAFFOLD
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key12756257
Report Number2024168-2021-10014
Device Sequence Number11549649
Product Code PNY
UDI-Device Identifier08717648213045
UDI-Public08717648213045
Combination Product (Y/N)Y
Initial Reporter CountryGM
PMA/510(K) Number
P150023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1235300-18
Device Catalogue Number1235300-18
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/26/2021
Initial Report FDA Received Date11/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Disability; Required Intervention;
Patient SexUnknown